Article Access Statistics

Year : 2015 | Volume:  2 | Issue Number:  1 | Page:  12-15

ORIGINAL ARTICLE

Descending Thoracic Aorto-bifemoral Bypass for Aortoiliac Occlusive Disease
Sharma Anil, Sharma Mohit, Dixit Sunil, Sharma Neeraj, Sharma Omeshwar

Number of times this article was viewed 4486
Number of times this article has been printed  from the site 132
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal